# SDR ASOA2013032803269

- Difficulty date: March 5, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,779 hours, 16,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LOWER WEB IS CRACKED.  REPAIRED IAW REO 601R-53-11-926 IAW REO 601R-53-11-926 REV B.
